Couldn't find what you looking for?

TRY OUR SEARCH!

:-( Please can someone help me.

I have polycystic ovaries and took 150mg Clomid 2 months ago, didnt get pregnant, and then took 100mg this month. Ever since I have been suffering with panic attacks. Has anyone else has this?

I have spoken to many medical people and some say yes it is connected and some say its coincidental!!??

This is driving me crazy. Can anyone help??

Many thanks Liz xx

Loading...

liz, i too have been taking clomid and am now suffering panic attacks. i can't get a straight answer out of any doctor: did you find proof they are related? i get a strange head throbbing, shortness of breath, occasional blurred vision... very frustrating (and terrifying). thanks.
Reply

Loading...

I have been on Clomid for the past 8 months with no success. I have been experiencing extreme headaches, mood swings and sore throats, fatigue & low grade fever. I went off the medication for one month and all the symtoms went away. I recently starting taking the clomid again and I got the sore throat, migrane headache low grade fever and mood swings again. I'm convinced it's due to the medication.
Reply

Loading...

I have been taking Clomid for three months and was recently hospitalized for something that seems to have been a panic attack. I have had a few since and have never experienced anything like it before in my life :-(
Reply

Loading...

Hi

Im really glad its not only me then!

Im now 4 months pregnant too and my anxiety and panic is getting worse each day. Ive spoken to a perinatal consultant and she said she has seen an increase of anxiety and women that have taken medication to induce ovulation. I reckon that my hormones have gone mad!!

I really would love to chat to you, do you have an enail address?

Liz xx
Reply

Loading...

I just started taking Clomid last month. I took 50 mg last month - no luck, then doubled to 100mg this month. I have also felt like I am having panic attacks. I don't remember feeling this way before.

I have also been really tired. I thought it was the time change, but after reading this, I think it could be the Clomid too.

I am glad I am not the only one!
Reply

Loading...

OH my gosh everyone! I am so HAPPY to see these posts. I really thought i was losing it! This month i have taken a cycle of clomid, 100 mg, on days 2-6. On my 5th day, i woke up feeling like my heart was going to pound through my chest. I almost made my husband take me to the hospital. It was horrible. NOw, im on day 9 and the symptoms are starting to subside, but they're still there. Now, i think i am actually panicking that i'll have another panic attack! ARRRGGHH!

THanks for showing me that i'm not the only one!
Reply

Loading...

OMG! I am so glad I'm not going nuts. I have been having panic attacks on days 3 through 5 of the Clomid. Plus, the hot flashes and wanting to just cry at everything, that go with the panic attack don't help. On top of it, I am a miserable witch to everyone. I went off it yesterday, so hopefully the symptoms will subside. But, I completely feel like I'm a different person. Thanks all for making me feel like I'm ok.
Reply

Loading...

In the last 3 months I have very high level of social anxiety and panic attacks. I am getting totally scared of communication with people, extremely sensitive and blushing when someone try to communicate with me. I cannot stand direct eye contact or any public attention. Even low stress level makes me nervous and if more, I feel as if the muscles on my face start to make nervous tics. It is really awful, because my work is among people and the ability to stand public attention is very important.
Of course, I started looking for a possible reason for what was happening. Yes, I am usually a shy person, but in a relatively normal way, I never experienced this shyness to bother my relationship with people in general.
At first I started reading articles in internet about social anxiety (I found this kind of disorder is a kind of diagnosis) and my symptoms unfortunately fit into the description. Then I read how important is serotonin for taking control over the feeling of anxiety. After this I studied the connection between serotonin and other hormones and then I had the idea to check what is the connection between serotonin levels and estrogen, because in the last 5 months I have been taking Clomid 50mg with the purpose to get pregnant. It occurred that these two hormones are closely interrelated - production of serotonin is dependent on estrogen levels. On the other side Clomid is a selective estrogen receptor modulator, which made me think that there is a connection between taking this drug, low levels of serotonin and consequently my emerging social anxiety diagnosis. Actually I have the symptoms of social anxiety for exactly the same period of 5 months, but it was getting worse every month. I cannot say for sure that this connection exists, but I'll stop taking this medicine and see how this story will go on.
I really want to recover my confidence and to start feeling a little bit normal person, because this situation is really confusing.
If anyone has similar experience, I'll be glad to talk about this.
Reply

Loading...

I too have been going crazy over this. I've been taking clomid for 3 days at 50 mg a pill. My anxiety level has been so exaggerated and high that I can't stand myself. I wake up with my heart pounding out of my chest to going to wanting to cry and hide from everyone. I thought it was me. I knew that clomid could give you mood swings but this is very extreme. I want to know if anyone knows if there is a med that can take the edge off while being on clomid and is safe if you get pregnant? or if this is something I have to wait out for being on clomid for a short time. If anyone has any answers that would be great. Thank you Jos
Reply

Loading...

Hi,
I am so sorry to hear what you and the person who responded on 3/31 are going through.
I too have had horrible side effects with clomid. I was on the lowest dosage 50 mg for the 3 months. The 1st month I was ok, but the latter 2...horrible. I ended up in the ER w/ heart palpitations the end of Feb. Then I became increasingly sick with nausea, lack of appetite....I began to panic at the thought of being around big groups of people. I am a youth pastor's wife and expected to be around people, so I understand what an adverse effect it can have on your life. I have been sick the past 2 months now and had to quit my job. I woke up one day and couldn't hold down anything, now I am working on a bland diet. My ob/gyn refused to admit the clomid could have done this, he kept saying it was the hormones my body was producing....ok yes, but the Clomid caused that.
I had to have an endoscopy done by a GI specialist that determined the lining of my stomach was severely inflamed as a result of the hormones. Now I am awaiting tests to hear if there had been permanent damage to my gallbladder or if that will recover on its own. I finally met with an endocrinologist to talk about the hormonal problems. I told her I wasn't crazy before the Clomid, I was very capable of handling stressful and everyday situations. Now I'm awaiting blood work from her. If she can't help me she is going to refer me to a reproductive endocrinologist. She said she could put me on the "pill" to stabilize my hormones, but that doesn't exactly help with the desire to get pregnant. Right now I'm working on getting my health back and will sort through getting pregnant options after that. I wish so badly I had never gone on the Clomid...it isn't worth it to me. But it does work well for some women. Hindsight is 20/20 I guess. I'm only 25 y/o and none of this seems "normal" to me. My advice to those struggling with it is make sure you have a DR who will listen to you and do NOT ignore any side effects you are having. I have thousands of dollars in medical bills now as a result and may need to have my gallbladder removed (never had problems before Clomid). This isn't meant to scare anyone, just be cautious and listen to what your body is telling you even if the Dr. is saying "no big deal" b/c it can be.
Reply

Loading...

This is so bad. I have now been suffering with Generalized anxiety since March 2008 because of Glucosphage and Clomid. I was glad to see the tips about Serotonin, do you think it is worth asking the doctor for some?
Reply

Loading...

I had a very severe Anxiety attack with clomid(100 mg /for 5 days)... I was almost dying! and I ended up in ER .. so how it can't be Clomid??? my Dr. also said it is very RARE!!! which I doubted!
Reply

Loading...

hi i also have panick attacks for a year and 1 month. I only get it when i speak to people or family. I dont feel normal anymore.
my doctor gave me seretraline winthrop im talking 100mg a day... And i dont feel any better.
Im so scared because i can go nowhere to scared that i will have a panick attact and im not comfertable to have a attack before people.. my body from top to toes is shacking and have this hart pounding that doesnt want to stop.
sometimes i feel a tic in my face also and my feet and hands is sweaty.
my doktor told me that its something in your brain some chemical thats not enough that why the panick attacts happen.
Reply

Loading...

I'm currently six weeks pregnant and also sufferings from panic attacks
I didn't take any clomid or anything like that. I wake ups feeling jittery and nervous and I
feel like I have no control


Is this safe. Will it go away please someones help
Reply

Loading...